Panadol Actifast 500mg Caplets 100s
SKU: 1AGXP014
0 Review/s

Panadol ActiFast is a paracetamol-based analgesic that provides fast, gentle relief of pain and discomfort associated with headaches, body aches, muscular aches, cold & flu symptoms, joint pain etc.



In Stock / Shipping Available

SHIPPING INFORMATION

Product Weight (Gram)
170.00

Shipping Availability
Malaysia

Shipping Policy
Standard Ground Shipping

Ships In
5-7 days

Return Policy
Final sale, not eligible for return

RM 69.77 Earn 68.00 APEX Points

Ingredients: Paracetamol 500mg and Natrium 173mg

Take 1-2 tablets every 4-6 hours (Do not take more than 8 tablets in 24 hours)

I Want To Leave A Review



Customers Who Bought This Item Also Bought




Related Products